| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device could not power on when the lid was opened.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
Additional Manufacturer Narrative
The customer received a new device to resolve the reported problem.The device will be returned to stryker for further evaluation.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer's device and verified the reported issue.Stryker further evaluated the device and could no longer duplicate the reported issue.The device was archived by stryker.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device gould not power on when the lid was opened.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.